# SDR ABXA040210

- Difficulty date: June 17, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,433 hours, 25,818 cycles
- Engine: Pwa JT3D3B
- Engine time: 59,863 hours, 27,110 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Part time: 59,863 hours, 27,110 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT 2000 FEET AND LEVELING OFF, POWER ADVANCED TO MAINTAIN AIRSPEED, HAD SEVERE NR 3 ENGINE VIBRATION.  AIRCRAFT WAS INSPECTED AND FOUND TO BE IN SAFE CONDITION FOR FERRY FLIGHT FROM IAD TO ILN.  UPON ARRIVAL AT ILN, THE NR 3 ENGINE WAS REPLACED.
